# SDR SIMA2371

- Difficulty date: August 24, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 75458
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3392 - OVERHEAD EMERGENCY LIGHT ABOVE SEAT 4A IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB AT SEAT 4A IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
